# SDR AU970541

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- Propeller: Mcauly 1A170FFA
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Open
- Location: Magneto/Dist
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO COIL OPEN CIRCUITED ON HIGH TENSION SIDE
